Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Pixley-Roy and the Souslin line


Author: Mary Ellen Rudin
Journal: Proc. Amer. Math. Soc. 74 (1979), 128-134
MSC: Primary 54E99; Secondary 03E35, 54G20
DOI: https://doi.org/10.1090/S0002-9939-1979-0521886-5
MathSciNet review: 521886
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Necessary and sufficient conditions are given for normality and metricity of the Pixley-Roy space over a subset of the Souslin line.


References [Enhancements On Off] (What's this?)

  • [1] M. E. Rudin, Souslin's conjecture, Amer. Math. Monthly 76 (1969), 1113-1119. MR 0270322 (42:5212)
  • [2] C. Pixley and P. Roy, Uncompletable Moore spaces, Proc. Auburn Univ. Topology Conf., 1969. MR 0397671 (53:1529)
  • [3] K. Kunen and F. Tall, Between Martin's Axiom and Souslin's Hypothesis, Fund. Math. (to appear). MR 532951 (83e:03078)
  • [4] T. Przymusiński and F. Tall, The undecidability of the existence of a nonseparable normal Moore space satisfying the countable chain condition, Fund. Math. 85 (1974), 291-297. MR 0367934 (51:4176)
  • [5] H. R. Bennett, W. G. Fleissner and D. J. Lutzer, Metrizability of certain Pixley-Roy spaces (to appear). MR 600579 (82k:54009)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54E99, 03E35, 54G20

Retrieve articles in all journals with MSC: 54E99, 03E35, 54G20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1979-0521886-5
Article copyright: © Copyright 1979 American Mathematical Society

American Mathematical Society